American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(02.0X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Fred B. Wright. Ideals in a polyadic algebra . Proc. Amer. Math. Soc. 8 (1957) 544-546. MR 0087617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Oswald Wyler. On an axiom of Bourbaki . Proc. Amer. Math. Soc. 8 (1957) 672. MR 0087611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] H. G. Rice. On the relative density of sets of integers . Proc. Amer. Math. Soc. 8 (1957) 320-321. MR 0085189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bernard A. Galler. Cylindric and polyadic algebras . Proc. Amer. Math. Soc. 8 (1957) 176-183. MR 0086031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. R. Shoenfield. Quasicreative sets . Proc. Amer. Math. Soc. 8 (1957) 964-967. MR 0089808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. W. Addison and S. C. Kleene. A note on function quantification . Proc. Amer. Math. Soc. 8 (1957) 1002-1006. MR 0091243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. H. Lightstone and A. Robinson. Syntactical transforms . Trans. Amer. Math. Soc. 86 (1957) 220-245. MR 0091246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Paul R. Halmos. Algebraic logic. IV. Equality in polyadic algebras . Trans. Amer. Math. Soc. 86 (1957) 1-27. MR 0090564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] E. C. Smith and Alfred Tarski. Higher degrees of distributivity and completeness in Boolean algebras . Trans. Amer. Math. Soc. 84 (1957) 230-257. MR 0084466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] H. D. Sprinkle. A development of cardinals in ``The consistency of the continuum hypothesis'' . Proc. Amer. Math. Soc. 7 (1956) 289-291. MR 0078937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jean E. Rubin. Remarks about a closure algebra in which closed elements are open . Proc. Amer. Math. Soc. 7 (1956) 30-34. MR 0078306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Paul R. Halmos. Algebraic logic. III. Predicates, terms, and operations in polyadic algebras . Trans. Amer. Math. Soc. 83 (1956) 430-470. MR 0086030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] H. G. Rice. Recursive and recursively enumerable orders . Trans. Amer. Math. Soc. 83 (1956) 277-300. MR 0083454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Norman Shapiro. Degrees of computability . Trans. Amer. Math. Soc. 82 (1956) 281-299. MR 0085187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kurt Bing. On arithmetical classes not closed under direct union . Proc. Amer. Math. Soc. 6 (1955) 836-846. MR 0072086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] G. Ladner. On two problems of J. Schmidt . Proc. Amer. Math. Soc. 6 (1955) 647-650. MR 0072083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Julia Robinson. A note on primitive recursive functions . Proc. Amer. Math. Soc. 6 (1955) 667-670. MR 0073536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Raphael M. Robinson. Primitive recursive functions. II . Proc. Amer. Math. Soc. 6 (1955) 663-666. MR 0073535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] S. C. Kleene. Arithmetical predicates and function quantifiers . Trans. Amer. Math. Soc. 79 (1955) 312-340. MR 0070594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. C. E. Dekker. Productive sets . Trans. Amer. Math. Soc. 78 (1955) 129-149. MR 0067049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert McNaughton. A non-standard truth definition . Proc. Amer. Math. Soc. 5 (1954) 505-509. MR 0062085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] H. G. Rice. Recursive real numbers . Proc. Amer. Math. Soc. 5 (1954) 784-791. MR 0063328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. C. E. Dekker. A theorem on hypersimple sets . Proc. Amer. Math. Soc. 5 (1954) 791-796. MR 0063995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. C. E. Dekker. Two notes on recursively enumerable sets . Proc. Amer. Math. Soc. 4 (1953) 495-501. MR 0058533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Gene F. Rose. Propositional calculus and realizability . Trans. Amer. Math. Soc. 75 (1953) 1-19. MR 0055952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] H. G. Rice. Classes of recursively enumerable sets and their decision problems . Trans. Amer. Math. Soc. 74 (1953) 358-366. MR 0053041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Leon Henkin. Some interconnections between modern algebra and mathematical logic . Trans. Amer. Math. Soc. 74 (1953) 410-427. MR 0055287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. Kalicki. On comparison of finite algebras . Proc. Amer. Math. Soc. 3 (1952) 36-40. MR 0047584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Hao Wang. Truth definitions and consistency proofs . Trans. Amer. Math. Soc. 73 (1952) 243-275. MR 0049136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Julia Robinson. Existential definability in arithmetic . Trans. Amer. Math. Soc. 72 (1952) 437-449. MR 0048374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia